Repositorio de producción científica de la Universidad de Sevilla

Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases

 

Advanced Search
 
Opened Access Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases
Cites

Show item statistics
Icon
Export to
Author: Hagelstein, Paul
Luque Martínez, Teresa
Parissis, Ioannis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-11
Published in: Transactions of the American Mathematical Society, 367 (11), 7999-8032.
Document type: Article
Abstract: Let B be a homothecy invariant collection of convex sets in Rn. Given a measure μ, the associated weighted geometric maximal operator MB,μ is defined by MB,μf(x) := sup x∈B∈B 1/μ(B) B |f|dμ. It is shown that, provided μ satisfies an appropriate dou...
[See more]
Cite: Hagelstein, P., Luque Martínez, T.E. y Parissis, I. (2015). Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases. Transactions of the American Mathematical Society, 367 (11), 7999-8032.
Size: 865.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/49377

DOI: 10.1090/tran/6339

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)